# SDR HNAA2017060900200

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 52,874 hours, 62,584 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  RECEIVED THREE GEAR RED UNSAFE LIGHTS, WITH GEAR HANDLE SELECTED DOWN, NO CAUTION LIGHTS ILLUMINATED.  WHILE EXECUTING ALTERNATE GEAR EXTENSION PROCEDURE, RED SWITCH GUARD PUSHED UP, GEAR CAME DOWN WITH THREE GREEN LIGHTS, VERIFIED ALT EXTENSION LIGHT, NORMAL LANDING.  PERFORMED PSEU TESTS IAW AMM 32-61-50.  NO DEFECTS NOTED.  INSPECTED INHIBIT SWITCH AND FOUND LOOSE HARDWARE.  REMOVED AND REPLACED THE SWITCH IAW 32-61-00. OPS CHECKED GOOD. OK FOR SERVICE. SWUNG GEAR 14 TIMES AND PERFORMED ALTERNATE L/G EXTENSION.
